# SDR FDKA200611314

- Difficulty date: November 4, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N847MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145517
- Aircraft time: 11,707 hours, 10,980 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 83990168
- Part serial: 11011
- Condition: Malfunctioned
- Location: Thrust Reverser
- Part time: 790 hours, 686 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FDM 9962 CLT-ATL (0904 PHX LCL).  ABORTED T/O DUE TO E2 TR DISAGREE MESSAGE ON T/O.  MX REMOVED AND REPLACED STOW TRANSIT SWITCH.
